# SDR SWAA2024091225982

- Difficulty date: August 14, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB L/H SIDEWALL SUPPORT BS 500A+14; BS 500B+2; BS 500B+6; BS 500B+18; BS 500C+1.5; BS 500C+14; LBL 24.75 WL 208 (MARKED)<[01] UPON FURTHER INVESTIGATION THE CORRECT WL IS 156.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] VERIFIED;[04] VERIFIED;[05] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT FCB BETWEEN BS 396 TO BS 500D ; LBL 24; WL 156 PER SRM 51-40-02 AND DWG: 143A7500 REV:-;[06] VERIFIED CORRECTIVE ACTION #5
